# SDR CALA9901663

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN FRAME AT STA 380, LONGERON 8R.  THE CRACKED AREA WAS CUT OUT IAW SRM 53-10-4.  A REPAIR WAS INSTALLED IAW SRM 53-10-4, FIGURE 1.
